Normal view MARC view ISBD view

The geometry of the octonions / Tevian Dray, Department of Mathematics, Oregon State University, USA, Corinne A. Manogue, Department of Physics, Oregon State University, USA.

By: Dray, Tevian.
Contributor(s): Manogue, Corinne A.
Material type: TextTextPublisher: [Hackensack,] New Jersey : World Scientific, [2015]Copyright date: ©2015Description: xvii, 210 pages : USD 95.00 illustrations ; 24 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9789814401814; 9814401811.Subject(s): Cayley numbers (Algebra) | Cayley algebras | Nonassociative algebras | Geometry, AlgebraicDDC classification: 512/.5
List(s) this item appears in: 2016-10-05
Item type Current location Call number Status Date due Barcode Item holds
Book Chennai Mathematical Institute
General Stacks
512.5 DRA (Browse shelf) Available 9942
Total holds: 0

Includes bibliographical references (pages 199-203) and index.